# SDR ASAA2018042124327

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,166 hours, 12,246 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 33700002
- Part serial: A8935D1
- Condition: Discharged
- Location: Nr 2
- Part time: 2,974 hours, 907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE AND APU FIRE EXTINGUISHER SYSTEM TEST,  NR 1 ENGINE RT SQUIB DETONATED. IAW AMM 26-00-00-040-803.  ACFT GROUNDED .  REMOVED AND REPLACED THE ENGINE FIRE EXTINGUISHING BOTTLE NR 2 IAW TASK CARD 33700002.
